# SDR V0XR201011020002

- Difficulty date: November 2, 2010
- Submitted: November 2, 2010
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N882EA
- Make and model: Dhav DHC8103
- Aircraft serial: 098
- Aircraft time: 47,270 hours, 67,277 cycles
- Engine: Pwa PW120A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strut
- Part number: 85330908S117
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(V0XR) STRUT AT STR 31P, STA 531.5 IS CORRODED. R & R STRUT.
